Iteration Method for Constrained Optimization Problems Governed by PDE
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 195-209
Hyung-Chun Lee
Ajou University
Abstract : In this paper we present a new iteration method for solving optimization problems governed by partial differential equations. We generalize the existing methods such as simple gradient methods and pseudo-time methods to get an efficient iteration method. Numerical tests show that the convergence of the new iteration method is much faster than those of the pseudo-time methods especially when the parameter $\sigma$ in the cost functional is small.
Keywords : Iteration method, gradient method, pseudo-time method, constrained optimization
MSC numbers : 49A22, 49B22, 65N30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd